Bubble formation in non-Newtonian liquids

Acharya, Arunima ; Mashelkar, R. A. ; Ulbrecht, Jaromir J. (1978) Bubble formation in non-Newtonian liquids Industrial and Engineering Chemistry Fundamentals, 17 (3). pp. 230-232. ISSN 0196-4313

Full text not available from this repository.

Official URL: http://pubs.acs.org/doi/abs/10.1021/i160067a018

Related URL: http://dx.doi.org/10.1021/i160067a018


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to American Chemical Society.
ID Code:22170
Deposited On:23 Nov 2010 08:09
Last Modified:06 Jun 2011 10:42

Repository Staff Only: item control page